# SDR UPS00232841

- Difficulty date: May 15, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FORWARD LOWER CARGO DOOR CUTOUT FS 520 FORWARD FRAME CRACKED LOWER END JUST INBOARD OF LIGHT SWITCH.  ACCOMPLISHED REPAIR IAW EO B727-5310-12841-A, AVITAS ENGINEERING REP AIR ORDER AVHM-131 RO-1 AND BOEING TELEX UPS-MIA-OO-000005H.  REPAIR DOUBLER INSTALLED, MATERIAL USED 7075-T6, 0.080, 19.5 X 6.
